# SDR AALA202503284793

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 36,800 hours, 15,814 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR LOCK IS BROKEN. REINSTALLED DOOR LOCK KNOB. PER AMM 25-40-10.
